MathSciNet Relay Station
MathSciNet bibliographic data
MR2283221 (2007k:05201) 05C80 (05C07 60C05 60J80)
Janson, Svante; Luczak, Malwina J. A simple solution to the $k$-core problem. Random Structures Algorithms 30 (2007), no. 1-2, 50–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement